# SDR MASA200601497

- Difficulty date: June 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,184 hours, 4,478 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5058 CLT - SLAT ASYMMETRY AT 15 DEGREES.  PERFORMED ELECTRICAL RIG AND SYSTEM RESET. OP'S CHECK GOOD.
